Publication
Title
Theory of the topical coverage of multiple databases
Author
Abstract
Language
English
Source (journal)
Journal of the American Society for Information Science and Technology. - Washington, D.C., 2001 - 2013
Publication
Washington, D.C. : 2013
ISSN
1532-2882 [print]
1532-2890 [online]
Volume/pages
64:1(2013), p. 126-131
ISI
000323384600010
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.10.2013
Last edited 06.02.2018
To cite this reference